MAUDE Adverse Event Report: Arrow International LLC ARROW ARTERIAL CATH SET: 18GA X 12CM; CATHETER PERCUTANEOUS

Arrow International LLC ARROW ARTERIAL CATH SET: 18GA X 12CM; CATHETER PERCUTANEOUS
Catalog Number SAC-01218-PBX
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2026
Type of Reportable Event Malfunction

Brand Name
ARROW ARTERIAL CATH SET: 18GA X 12CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
Arrow International LLC
morrisville NC
Manufacturer (Section G)
Arrow International CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
angela meister
3015 carrington mill blvd
morrisville 27560
MDR Report Key50936623
Report Number3006425876-2026-01039
Device Sequence Number21517555
Product Code DQY
UDI-Device Identifier10801902195439
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K171146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSAC-01218-PBX
Device Lot Number71F25F0253
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown